# SDR USAA2012032200007

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 5,785 hours, 2,904 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 5,785 hours, 2,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, CIDS CAUTION 1R DOOR INDICATES LOW PRESSURE "CHECK DOOR PRESSURE" - AIRCRAFT RETURNED TO GATE.  MAINTENANCE SERVICED 1R DOOR EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.  OK FOR CONTINUED SERVICE.
